# SDR DALA13015563211

- Difficulty date: April 7, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 67,788 hours, 29,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RT AFT PASSENGER DOOR SILL BEAM AT AFT FR66 UPPER SURFACE & HOLES HAS CORROSION.   REMOVED CORROSION IAW SRM 51-74-00, CHECKED LIMITS DIMENSION  HOLES .543" FOUND TO BE OUT OF LIMITS IAW TRM 53-41-13, FIG 1.  REPLACED DOOR SILL PN D5348004320701 IAW D-53480019 & SRM 51-42-11.
